RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 282, Number 3, Pages 525–529 (Mi dan9139)  

MATHEMATICS

Complexity of the problem of expressibility in many-valued logics

N. R. Emel'yanov

Lomonosov Moscow State University

Full text: PDF file (711 kB)

Bibliographic databases:
UDC: 519.95
Presented: А. Н. Тихонов
Received: 21.03.1984

Citation: N. R. Emel'yanov, “Complexity of the problem of expressibility in many-valued logics”, Dokl. Akad. Nauk SSSR, 282:3 (1985), 525–529

Citation in format AMSBIB
\Bibitem{Eme85}
\by N.~R.~Emel'yanov
\paper Complexity of the problem of expressibility in many-valued logics
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 282
\issue 3
\pages 525--529
\mathnet{http://mi.mathnet.ru/dan9139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=796574}
\zmath{https://zbmath.org/?q=an:0618.03006}


Linking options:
  • http://mi.mathnet.ru/eng/dan9139
  • http://mi.mathnet.ru/eng/dan/v282/i3/p525

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020